Re: Stomach aches/diarrea/vomiting in morning
Well... I'm back from seeing the doctor. Another thing that I forgot to mention to you all is that I have a four year history of anxiety disorder. I've been currently off the medication lexapro for about two months. My FCP said this(the stomach aches) might be a physical manifestation of the anxiety. I agreed because two weeks after quiting the medication, I have been feeling a little anxious.( But not full blown panic attacks, just GAD)
So it's been hard because this type of medication is a disqualification to enter the Air Force which I've been trying to do. Though, I have other career choices. Currently I'm going to college for four years and getting a degree in computer science. My ultimate goal is to join the Air Force and become an officer. It's been like a family tradition for me because all of my brothers are in the military and not only do I want to keep that tradition, I want to have a rewarding career. There's still a chance for me to go in though because my docter said (military doctor) that lexapro just might be acceptable by the military again(God willing).
So it was really not worth suffering again just for that when I still might have a chance.